Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29843
Title: A class of convex fuzzy mappings
Authors: Yan, H 
Xu, J
Keywords: Convex fuzzy mapping
Epigraph
Level set of the fuzzy mapping
Issue Date: 2002
Publisher: Elsevier Science Bv
Source: Fuzzy sets and systems, 2002, v. 129, no. 1, p. 47-56 How to cite?
Journal: Fuzzy Sets and Systems 
Abstract: The concepts of epigraph and convexity of the fuzzy mappings were discussed in the context of convex fuzzy optimizations. The concepts of epigraph and convexity were based on the concept of ordering defined by Goetschel and Voxman. The characteristics of the convex fuzzy mappings and quasi-convex fuzzy mappings were also described.
URI: http://hdl.handle.net/10397/29843
ISSN: 0165-0114
DOI: 10.1016/S0165-0114(01)00157-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

26
Last Week
0
Last month
0
Citations as of Apr 22, 2018

WEB OF SCIENCETM
Citations

21
Last Week
0
Last month
0
Citations as of Apr 17, 2018

Page view(s)

68
Last Week
0
Last month
Citations as of Apr 15, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.